# SDR CA021202004

- Difficulty date: November 18, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 22,146 hours
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S548C2C165000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) THE AIRCRAFT LOST PRESSURE IN NR 2 HYDRAULIC DURING TAXI, AFTER SHUT DOWN NR 2 SYSTEM INDICATOR WAS AT EMPTY AND HYDRAULIC OIL WAS FOUND ON DECK UNDER MGB, PIN HOLE WAS FOUND ON ABOVE MENTIONED FLEX LINE. LINE WAS REPLACED AND NR 2 HYDRAULIC SYSTEM SERVICED. 10 MINUTES GROUND RUN AND LEAK CHECK CARRIED OUT. AIRCRAFT RETURNED TO SERVICE.
